# SDR AALA20120428008

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 37,619 hours, 15,364 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S, K
- Precautionary procedure: K

## Discrepancy

ORD - CREW REPORTED POSSIBLE TIRE FAILURE ON TAKEOFF FROM YYZ.  EMERGENCY DCELARED FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  UPON INSPECTION, FOUND NUMBER 3 TIRE TREAD SHREDDED.  FOUND HYDRAULIC LINE SEVERED IN RIGHT WHEEL WELL WITH ACTIVE HEAVY SYDROL LEAK, RIGHT HORIZONTAL STAB LEADING EDGE DENTED AND CRACKED AND DAMAGE TO RIGHT INBOARD FLAP AND ADJACENT STRUCTURE.  AIRCRAFT CURRENTLY UNDERGOING MAINTENANCE.
